Stomach Ache After Eating After Experiencing Diarrhea?
I want to ask, yesterday my friend had diarrhea, I was given antidiarrheal drugs and antibiotics, but my friend felt sick to his stomach after eating, like I refused the food. If I may know why, yeah.
Hello, thank you for asking at HealthReplies.com.
Diarrhea is a condition where there is an increase in the frequency of bowel movements to more than 3x per day accompanied by changes in the consistency of the stool to be more liquid. Diarrhea itself can be caused by many factors starting to water
the inflammation of the digestive tract due to it is what causes symptoms of discomfort in the stomach, heartburn, abdominal pain, nausea, vomiting, fever and so on
for a while:
Avoid high-fiber foods for a while during diarrhea
Drink plenty of water
Maintain cleanliness of food and cutlery in use
Eat soft foods
Hindair spicy foods, sour, coconut milk, oil
If there is no improvement in the symptoms that you feel in the next 2-3 days, it would be better if you can control to the doctor who previously treated you for further evaluation.
So much information from me, hopefully it helps